Implications of Some Types of Pairwise Closed Graphs


  • Hend Bouseliana University of Tripoli.
  • Adem Kılıçman Universiti Putra Malaysia.



pairwise strongly closed graphs, pairwise strongly α-closed graphs, pairwise quasi α-closed graphs


The main goal of this paper is to introduce and look into some of the fundamental properties of pairwise strongly closed, pairwise strongly -closed and pairwise quasi -closed graphs. Some characterizations and several properties concerning these graphs are obtained. We also investigate relationships between  (i,j)-strongly alpha -closed graph  G(f) and  (i,j)-weakly alpha -continuous. We study relationships between  (i,j) strongly alpha -closed  (i,j)-quasi alpha-closed graphs with covering properties. The concepts of pairwise -closed and pairwise quasi H-closed relatively are stated.

Author Biographies

Hend Bouseliana, University of Tripoli.

Department of Mathematics, Faculty of Science.

Adem Kılıçman, Universiti Putra Malaysia.

Department of Mathematics and Statistics.


S. Bose, “Semi Open Sets, Semi Continuity and Semi Open Mappings in Bitopological Spaces”, Bulletin of Calcutta Mathematical Society, vol. 73, pp. 237-246, 1981.

H. M. Bouseliana and A. Kılıçman, “On pairwise super continuous multifunctions”, AIP Conference Proceedings, pp. 376-379, 2013.

H. M. Bouseliana and A. Kılıçman, “A Comparison of Paralindelof type Properties in Bitopological Spaces”, Applied Mathematics and Information Science, vol. 9, no. 4, pp. 1787-1792, 2015. [On line]. Available:

H. M. Bouseliana and A. Kılıçman, “Mappings on pairwise para lindelöf bitopological Spaces”, Journal of the Egyptian Mathematical Society, vol. 23, no. 2, pp. 377-381.

M. Caldas, S. Jafari, R.M. Latif and T. Noiri, “Characterizations of functions with strongly α-closed graphs”, Scientific Studies and Research. Series Mathematics and Informatics, vol. 19, pp. 49-58, 2009.

M. C. Datta, “Projective bitopological spaces II”, Journal of the Australian Mathematical Society, vol. 14, no. 1, pp. 119-128, 1972.

J. C. Kelly, “Bitopological spaces”, Proceedings of the London Mathematical Society, vol. 3, no. 13, pp. 71-89, 1963.

A. Kılıçman and Z. Salleh, “Pairwise Weakly Regular-Lindelof Spaces”, Abstract and Applied Analysis, vol. 2008, Article ID 184243, pp. 1-13.

A. Kılıçman and Z. Salleh, “Pairwise almost Lindelöf Bitopological Spaces”, Topology and its Applications, vol. 154, no. 8, pp. 1600-1607, 2007.

R. M. Latif and T. Noiri, “On α-Quasi-Irresolute Functions”, Rendiconti del Circolo Matematico di Palermo, vol. 50, no. 1, pp. 137-152, 2001.

N. Levine, “Semi-open sets and semi-continuity in topological spaces”, The American Mathematical Monthly, vol. 70, no. 1, pp. 36-41, 1963.

O. Njastad, “On some classes of nearly open sets”, Pacific Journal of Mathematics, vol. 15, no. 3, pp. 961-970, 1965.

B. C. Tripathy and D. J. Sarma, “On pairwise b-locally open and pairwise b-locally closed functions in bitopological spaces”, Tamkang Journal of Mathematics, vol. 43, no. 4, pp. 533-539, 2012.

B. C. Tripathy and D. J. Sarma, “On weakly b-continuous functions in bitopological spaces”, Acta Scientiarum Technology, vol. 35, no. 3, pp. 521-525, 2013.

A. A. Basumatary, D. J. Sarma and B.C. Tripathy, “Almost M-precontinuous functions in biminimal structure spaces”, Jordan Journal of Mathematics and Statistics, vol. 14, no. 4, pp. 691-706, 2021. [On line]. Available:

B. C. Tripathy and D. J. Sarma, “Generalized b-closed sets in Ideal bitopological spaces”, Proyecciones (Antofagasta), vol. 33, no. 3, pp. 315-324, 2014.

B. C. Tripathy and D. J. Sarma, “On b-locally open sets in bitopological spaces”, Kyungpook mathematical journal, vol. 51, no. 4, pp. 429-433, 2011.

D. J. Sarma and B. C. Tripathy, “Pairwise generalized b-Ro spaces in bitopological spaces”, Proyecciones (Antofagasta), vol. 36, no. 4, pp. 589-600, 2017.

T. Noiri, “On Functions with Strongly Closed Graphs”, Acta Mathematica academia Scientiarum Hungaricae Tomus, vol. 32, no. 1-2, pp. 1-4, 1978.



How to Cite

H. Bouseliana and A. Kılıçman, “Implications of Some Types of Pairwise Closed Graphs ”, Proyecciones (Antofagasta, On line), vol. 41, no. 5, pp. 1131-1139, Sep. 2022.